zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stationary patterns of the stage-structured predator-prey model with diffusion and cross-diffusion. (English) Zbl 1228.35258
Summary: This paper is concerned with the reaction diffusion version with homogeneous Neumann boundary conditions of a stage-structured predator-prey model. We first show that the nonnegative constant steady states are globally stable, which implies that corresponding elliptic system has no non-constant positive solutions. When we introduce the cross-diffusion, it can be shown that the strongly coupled version has non-constant positive solutions. This shows that the cross-diffusion may cause the existence of non-constant positive steady states.
MSC:
35Q92PDEs in connection with biology and other natural sciences
92D25Population dynamics (general)
35K57Reaction-diffusion equations
References:
[1]Zhang, X.; Chen, L.; Neumann, A. U.: The stage-structured predator–prey model and optimal harvesting policy, Math. biosci. 168, No. 2, 201-210 (2000)
[2]Wang, M. X.: Stationary patterns of strongly coupled predator–prey models, J. math. Anal. appl. 292, No. 2, 484-505 (2004)
[3]Pang, P. Y. H.; Wang, M. X.: Strategy and stationary pattern in a three-species predator–prey model, J. differential equations 200, No. 2, 245-274 (2004)
[4]Lou, Y.; Ni, W. N.: Diffusion vs. Cross-diffusion: an elliptic approach, J. differential equations 154, No. 1, 157-190 (1999)
[5]Chen, W. Y.; Peng, R.: Stationary patterns created by cross-diffusion for the competitor-mutualist model, J. math. Anal. appl. 291, No. 2, 550-564 (2004) · Zbl 1060.35146 · doi:10.1016/j.jmaa.2003.11.015
[6]Dung, L.; Smith, H. L.: A parabolic system modelling microbial competition in an unmixed bio-reactor, J. differential equations 130, No. 1, 59-91 (1996) · Zbl 0865.35017 · doi:10.1006/jdeq.1996.0132
[7]Wang, Z. G.; Wu, J. H.: Qualitative analysis for a ratio-dependent predator–prey model with stage structure and diffusion, Nonlinear anal. RWA 9, No. 5, 2270-2287 (2008) · Zbl 1156.34332 · doi:10.1016/j.nonrwa.2007.08.004
[8]Pang, P. Y. H.; Wang, M. X.: Qualitative analysis of a ratio-dependent predator–prey system with diffusion, Proc. roy. Soc. Edinburgh 133A, No. 4, 919-942 (2003) · Zbl 1059.92056 · doi:10.1017/S0308210500002742
[9]Pang, P. Y. H.; Wang, M. X.: Non-constant positive steady states of a predator–prey system with non-monotonic functional response and diffusion, Proc. lond. Math. soc. 88, No. 1, 135-157 (2004) · Zbl 1134.35373 · doi:10.1112/S0024611503014321
[10]Peng, R.; Wang, M. X.: Positive steady-state solutions of the noyes-field model for Belousov–zhabotinskii reaction, Nonlinear anal. 56, No. 3, 451-464 (2004)
[11]Wang, M. X.: Non-constant positive steady states of the sel’kov model, J. differential equations 190, No. 2, 600-620 (2003)
[12]Nirenberg, L.: Topics in nonlinear functional analysis, (1973–1974)
[13]Wang, M. X.: Stationary patterns for a prey–predator model with prey-dependent and ratio-dependent functional responses and diffusion, Physica D 196, No. 1–2, 172-192 (2004)
[14]Lin, C. S.; Ni, W. M.; Takagi, I.: Large amplitude stationary solutions to a chemotaxis systems, J. differential equations 72, No. 1, 1-27 (1988)
[15]Lou, Y.; Ni, W. M.: Large diffusion, self-diffusion and cross-diffusion, J. differential equations 131, No. 1, 79-131 (1996)
[16]Del Pino, M.: A priori estimates and applications to existence-nonexistence for a semilinear elliptic system, Indiana univ. Math. J. 43, No. 1, 77-129 (1994)